# SDR MALA964870

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT NR 3245 - DURING APPROACH TO MSP, THE RIGHT MAIN GEAR INTRANSIT LIGHT DID NOT ILLUMINATE WHEN THE LANDING GEAR WAS EXTENDED.  THE AIRCRAFT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE RIGHT INBOARD MLG POSITION SWITCH.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
